The Mobius Invariant QHT Spaces

被引:1
|
作者
Aljuaid, Munirah [1 ]
机构
[1] Northern Border Univ, Dept Math, Ar Ar 73222, Saudi Arabia
关键词
Q(T) space; harmonic mapping; composition operators; WEIGHTED SPACES; LIPSCHITZ; CONSTANT;
D O I
10.28924/2291-8639-21-2023-21
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this article, we introduce a new space of harmonic mappings that is an extension of the well known space Q(T) in the unit disk D in term of non decreasing function. Several characterizations of the space Q(H)(T) are investigated. We also define the little subspace of Q(H)(T). Finally, the boundedness of the composition operators C-f mapping into the space Q(H)(T) and Q(H,0)(T) are considered.
引用
收藏
页数:14
相关论文
共 50 条
  • [1] On Mobius invariant function spaces
    Aulaskari, R
    [J]. ICNAAM 2004: INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2004, 2004, : 480 - 481
  • [2] A class of Mobius invariant function spaces
    Zhu, Kehe
    [J]. ILLINOIS JOURNAL OF MATHEMATICS, 2007, 51 (03) : 977 - 1002
  • [3] MOBIUS INVARIANT FUNCTION-SPACES
    ARAZY, J
    FISHER, SD
    PEETRE, J
    [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1985, 363 : 110 - 145
  • [4] Mobius invariant Dirichlet type spaces
    Bao, Guanlong
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 466 (02) : 1359 - 1372
  • [5] Bounded Mobius invariant QK spaces
    Pau, Jordi
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 338 (02) : 1029 - 1042
  • [6] Duality for α-Mobius invariant Besov spaces
    Bao, Guanlong
    Lou, Zengjian
    Zhou, Xiaojing
    [J]. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 2023, 17 (03)
  • [7] MOBIUS INVARIANT SPACES ON THE UNIT BALL
    PELOSO, MM
    [J]. MICHIGAN MATHEMATICAL JOURNAL, 1992, 39 (03) : 509 - 536
  • [8] Multipliers of Mobius invariant Qs spaces
    Pau, Jordi
    Pelaez, Jose Angel
    [J]. MATHEMATISCHE ZEITSCHRIFT, 2009, 261 (03) : 545 - 555
  • [9] Embedding of Mobius Invariant Function Spaces into Tent Spaces
    Liu, Junming
    Lou, Zengjian
    Zhu, Kehe
    [J]. JOURNAL OF GEOMETRIC ANALYSIS, 2017, 27 (02) : 1013 - 1028
  • [10] On univalent functions in some Mobius invariant spaces
    Donaire, JJ
    Girela, D
    Vukotic, D
    [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2002, 553 : 43 - 72